# SDR AALA202202244741

- Difficulty date: November 11, 2021
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737*
- Aircraft serial: 29561
- Aircraft time: 36,071 hours, 14,748 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16F EMERGENCY EXIT SHADE IS BUCKLED AND WILL NOT LOWER TO THE FULL OPEN/CLOSE POSITION. **SUPPLEMENTAL REPORT FOR AALA202111124741: REMOVED AND REPLACED 16A WINDOW SHADE IN REFERENCE WITH AMM 25-21-20.** (CLOSED)
